# SDR SWIA2023051800017

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 38,275 hours, 37,868 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHILE SELECTING GEAR DOWN.  NOSE GEAR SHOWED DOWN POSITION WHILE MAIN GEAR REMAINED IN UP POSITION. MESSAGE CLEARED DURING GO AROUND. ALL THREE SHOWED DOWN. COMPLIED WITH QRH. (FLT 5135, FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
